# SDR CA071211003

- Difficulty date: December 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF348C5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372497
- Part serial: 20BDC
- Condition: Malfunctioned
- Part time: 616 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) THE FO REPORTED AN AIRSPEED OVER-SPEED TAPE ILLUMINATED AND COVERED THE ENTIRE SPEED TAPE ON THE AIRSPEED INDICATOR. AN AMBER (STALL FAIL) EICAS MESSAGE AND STICK SHAKER ENSUED. THE STALL PTCT SWITCH WAS SELECTED OFF HOWEVER THE STICK SHAKER CONTINUED. QRH PROCEDURE C/O, REVERTED TO NR1 ADC AND SHAKER STOPPED, ALTHOUGH STALL FAIL, SPOILER FAIL AND MANY OTHER EICAS MESSAGES DISPLAYED. OPERATED SINGLE ADC AND ELECTED TO TURN BACK TO DEPARTURE. MDC FAULT HISTORY DISPLAYED ADC 2 NR OUT PUT MESSAGE B1-005863, STALL FAIL B1-008073 AND LABEL 350 BIT 27 SET INCONSISTENT ADC DATA. NR2 ADC AND NR2 AOA SENSOR AT FAULT. NR2 ADC AND NR2 AOA SENSOR REPLACED AND FUNCTION TEST OF ADC-OVERSPEED WARNING AND ALTIMETER SCALE ERROR CHECKS CARRIED OUT AND CHECKED SERVICEABLE. (TC NR 20071211003)
